# SDR 2008UALA02475

- Difficulty date: April 25, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 60,328 hours, 20,173 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Loose
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 3L SLIDE ARMED LIGHT INOP. FOUND LIGHT ASSY LOOSE. SECURED LIGHT ASSY AND ARMED DOOR AND LIGHT CAME ON.
